ON SELF-NORMALIZATION FOR CENSORED DEPENDENT DATA
Yinxiao Huang,
Stanislav Volgushev and
Xiaofeng Shao
Journal of Time Series Analysis, 2015, vol. 36, issue 1, 109-124
Abstract:
type="main" xml:id="jtsa12096-abs-0001"> This article is concerned with confidence interval construction for functionals of the survival distribution for censored dependent data. We adopt the recently developed self-normalization approach (Shao, 2010), which does not involve consistent estimation of the asymptotic variance, as implicitly used in the blockwise empirical likelihood approach of El Ghouch et al. (2011). We also provide a rigorous asymptotic theory to derive the limiting distribution of the self-normalized quantity for a wide range of parameters. Additionally, finite-sample properties of the self-normalization-based intervals are carefully examined, and a comparison with the empirical likelihood-based counterparts is made.
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.1111/jtsa.12096 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:36:y:2015:i:1:p:109-124
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().